# SDR CA961007030

- Difficulty date: September 24, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Pwa PW118
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Spur Gear
- Condition: Failed
- Location: Nr 2 Eng Gearbx
- Part time: 20,701 hours
- Stage of operation: CL
- Nature of condition: X
- Precautionary procedure: O

## Discrepancy

(CAN) JUST PRIOR TO COMPLETION OF AIRCRAFT CLIMBOUT, WITHOUT WARNING THE #2 ENGINE SHUTDOWN. POST FLIGHT INSPECTION CONFIRMED AS ACCESSORY DRIVE SPUR GEAR DISTRESS.
